Abstract:
It is studied whether or not the natural map from the continuous to the discrete second cohomology group of a finitely generated pro-$p$ group is an isomorphism.
Citation:
G. A. Fernández-Alcober, I. V. Kazatchkov, V. N. Remeslennikov, P. Symonds, “Comparison of the discrete and continuous cohomology groups of a pro-$p$ group”, Algebra i Analiz, 19:6 (2007), 126–142; St. Petersburg Math. J., 19:6 (2008), 961–973
\Bibitem{FerKazRem07}
\by G.~A.~Fern\'andez-Alcober, I.~V.~Kazatchkov, V.~N.~Remeslennikov, P.~Symonds
\paper Comparison of the discrete and continuous cohomology groups of a~pro-$p$ group
\jour Algebra i Analiz
\yr 2007
\vol 19
\issue 6
\pages 126--142
\mathnet{http://mi.mathnet.ru/aa149}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2411962}
\zmath{https://zbmath.org/?q=an:1206.20058}
\transl
\jour St. Petersburg Math. J.
\yr 2008
\vol 19
\issue 6
\pages 961--973
\crossref{https://doi.org/10.1090/S1061-0022-08-01030-3}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000267497100006}
Linking options:
https://www.mathnet.ru/eng/aa149
https://www.mathnet.ru/eng/aa/v19/i6/p126
This publication is cited in the following 9 articles:
Tamar Bar-On, “Cohomological properties of maximal pro-p Galois groups that are preserved under profinite completion”, Forum Mathematicum, 2024
Tamar Bar-On, Nikolay Nikolov, “Groups of profinite type and profinite rigidity”, Journal of Group Theory, 2024
Alexander Dranishnikov, “On generalized Milnor's conjecture for abelian topological groups”, Topology and its Applications, 2024, 109097
Kropholler P., Lorensen K., “Virtually Torsion-Free Covers of Minimax Groups”, Ann. Sci. Ec. Norm. Super., 53:1 (2020), 125–171
Caraiani A., Gulotta D.R., Hsu Ch.-Yu., Johansson Ch., Mocz L., Reinecke E., Shih Sh.-Ch., “Shimura Varieties At Level Gamma(1) (P(Infinity)) and Galois Representations”, Compos. Math., 156:6 (2020)
Andrey M. Mikhovich, Springer Proceedings in Mathematics & Statistics, 284, Knots, Low-Dimensional Topology and Applications, 2019, 363
Ivanov S.O., Mikhailov R., “On Discrete Homology of a Free Pro-P-Group”, Compos. Math., 154:10 (2018), 2195–2204
Ivanov S.O., Mikhailov R., “on a Problem of Bousfield For Metabelian Groups”, Adv. Math., 290 (2016), 552–589
Sury B., “The Tits building and an application to abstract central extensions of $p$-adic algebraic groups by finite $p$-groups”, Proc. Amer. Math. Soc., 139:6 (2011), 2033–2044